# SDR HEEA0014505

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 2424 · AC Regulator
- Part: Ac Regulator
- Part number: 51565000R
- Condition: Failed
- Location: Ac Voltage Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST VOLTAGE.  REGULATOR FAILED.
